CSpace  > 数学所
Heisenberg chain systems from compact manifolds into S-2
Wang, YD
1998
Source PublicationJOURNAL OF MATHEMATICAL PHYSICS
ISSN0022-2488
Volume39Issue:1Pages:363-371
AbstractIn this paper, it is shown that the initial value problems of Heisenberg Spin Chain Systems with external magnetic field from compact Riemannian manifolds into S-2 admit global weak solutions. (C) 1998 American Institute of Physics.
Language英语
WOS Research AreaPhysics
WOS SubjectPhysics, Mathematical
WOS IDWOS:000071384800019
PublisherAMER INST PHYSICS
Citation statistics
Cited Times:9[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/13713
Collection数学所
Affiliation1.Int Ctr Theoret Phys, Math Sect, I-34100 Trieste, Italy
2.Acad Sinica, Inst Math, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Wang, YD. Heisenberg chain systems from compact manifolds into S-2[J]. JOURNAL OF MATHEMATICAL PHYSICS,1998,39(1):363-371.
APA Wang, YD.(1998).Heisenberg chain systems from compact manifolds into S-2.JOURNAL OF MATHEMATICAL PHYSICS,39(1),363-371.
MLA Wang, YD."Heisenberg chain systems from compact manifolds into S-2".JOURNAL OF MATHEMATICAL PHYSICS 39.1(1998):363-371.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wang, YD]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wang, YD]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wang, YD]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.